Acta Mathematica, 1988, Volume 161

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Arne Beurling in memoriam

Lars Ahlfors Lennart Carleson

TBD mathscidoc:1701.331708

Acta Mathematica, 161, (1), 1-9, 1988.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Niels Erik Nørlund in memoriam

Thøger Bang

TBD mathscidoc:1701.331709

Acta Mathematica, 161, (1), 11-22, 1988.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 666 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The fundamental conjecture for homogeneous Kähler manifolds

Josef Dorfmeister The University of Georgia, Athens, GA, USA Kazufumi Nakajima Kyoto University, Kyoto, Japan

TBD mathscidoc:1701.331710

Acta Mathematica, 161, (1), 23-70, 1986.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 757 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Leray’s problem of steady Navier-Stokes flow past a body in the plane

Charles J. Amick University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331711

Acta Mathematica, 161, (1), 71-130, 1987.5
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 907 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hausdorff dimension of harmonic measures in the plane

Peter W. Jones Yale University, New Haven, CT, USA Thomas H. Wolff Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331712

Acta Mathematica, 161, (1), 131-144, 1986.9
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 558 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity of variational maximal surfaces

Robert Bartnik Australian National University, Canberra, Australia

TBD mathscidoc:1701.331713

Acta Mathematica, 161, (1), 145-181, 1987.3
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 439 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Whittaker vectors and the Goodman-Wallach operators

Hisayosi Matumoto Massachusetts Institute of Technology, Cambridge, MA, USA

TBD mathscidoc:1701.331714

Acta Mathematica, 161, (1), 183-241, 1987.6
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions

P. L. Lions Ceremade, Université Paris-Dauphine, Paris, France

TBD mathscidoc:1701.331715

Acta Mathematica, 161, (1), 243-278, 1988.3
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An extended Euler-Poincaré theorem

Anders Björner Royal Institute of Technology, Stockholm, Sweden Gil Kalai Hebrew University, Jerusalem, Israel

TBD mathscidoc:1701.331716

Acta Mathematica, 161, (1), 279-303, 1987.12
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 645 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved